MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; IV START KIT

MEDLINE INDUSTRIES, LP MEDLINE; IV START KIT
Model Number DYNDV1352B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2022 'the tape in the iv start kit is not adhering to the patient's skin causing the iv to dislodge from the patient, requiring and additional iv start'.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 'the tape in the iv start kit is not adhering to the patient's skin causing the iv to dislodge from the patient, requiring and additional iv start'.Per the facility the tape was not exposed to any fluids, and nothing was used on the patient's skin prior to the iv start.Per the facility the only tape that was used was the tape provided in the kit.The device is not available to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
IV START KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16095736
Report Number1417592-2023-00015
Device Sequence Number12401832
Product Code LRS
UDI-Device Identifier10884389553640
UDI-Public10884389553640
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNDV1352B
Device Catalogue NumberDYNDV1352B
Device Lot Number2022050890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown